Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 47, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 5, 2007, 2:45 PM EDT for Rensselaer County, New York; Windham County, Vermont. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2007, 2:45 PM EDT (18:45 UTC)
- Expired
- Jun 5, 2007, 3:45 PM EDT
- In force
- 60 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
Counties Rensselaer County, NY, Windham County, VT
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 12:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 051845
SVRALY
NYC083-VTC025-051945-
/O.NEW.KALY.SV.W.0047.070605T1845Z-070605T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
245 PM EDT TUE JUN 5 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...NASSAU...HOOSICK FALLS...
WEST CENTRAL WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITY OF STRATTON...
* UNTIL 345 PM EDT
* AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HOOSICK FALLS TO NASSAU...AND
MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NASSAU...HOOSICK FALLS AND GRAFTON BY 250 PM EDT...
BERLIN BY 310 PM EDT...
STEPHENTOWN BY 315 PM EDT...
STRATTON AND 6 MILES WEST OF WEST WARDSBORO BY 345 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING.
LAT...LON 4292 7292 4294 7301 4293 7328 4278 7329
4273 7326 4253 7334 4246 7377 4295 7341
4294 7338 4294 7301 4308 7299 4315 7273
4315 7273
$$
JPV/VTK3 follow-up statements
000
WWUS51 KALY 051909
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
304 PM EDT TUE JUN 5 2007
NYC083-VTC025-051945-
/O.CON.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
RENSSELAER NY-WINDHAM VT-
304 PM EDT TUE JUN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN WINDHAM AND EASTERN RENSSELAER COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM EAST HOOSICK TO HOAG
CORNERS...AND ANOTHER LINE IN WINDHAM COUNTY EXTENDING FROM ATHENS
TO WEST JAMAICA MOVING NORTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
PETERSBURG AND BERLIN BY 310 PM EDT...
CENTER BERLIN AND STEPHENTOWN BY 315 PM EDT...
WYOMANOCK...STEPHENTOWN CENTER AND GARFIELD BY 320 PM EDT...
NORTH STEPHENTOWN AND CHERRYPLAIN BY 325 PM EDT...
IN WINDHAM COUNTY...
JAMAICA SOUTH WINDHAM BY 305 PM EDT...
ATHENS BY 310 PM EDT...
GRAFTON AND ROCKINGHAM BY 315 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING.
LAT...LON 4307 7249 4301 7252 4293 7328 4278 7329
4273 7326 4250 7336 4249 7368 4295 7341
4294 7338 4301 7288 4308 7289 4322 7277
4321 7269 4322 7246
$$
JPV/VTK000
WWUS51 KALY 051924
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
323 PM EDT TUE JUN 5 2007
NYC083-051933-
/O.CAN.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
RENSSELAER NY-
323 PM EDT TUE JUN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR RENSSELAER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM IN RENSSELAER COUNTY HAS WEAKENED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING.
LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
4304 7270 4299 7285 4299 7287 4300 7285
4298 7298 4305 7269 4322 7266 4322 7245
$$
VTC025-051945-
/O.CON.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
WINDHAM VT-
323 PM EDT TUE JUN 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN WINDHAM COUNTY...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ROCKINGHAM TO ATHENS TO
BROOKLINE...OR ALONG A LINE EXTENDING FROM SPRINGFIELD TO BELLOWS
FALLS TO TOWNSHEND...MOVING NORTHEAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WESTMINSTER WEST BY 330 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING.
LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
4304 7270 4299 7285 4299 7287 4300 7285
4298 7298 4305 7269 4322 7266 4322 7245
$$
JPV/VTK000
WWUS51 KALY 051948
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
347 PM EDT TUE JUN 5 2007
VTC025-051957-
/O.EXP.KALY.SV.W.0047.000000T0000Z-070605T1945Z/
WINDHAM VT-
347 PM EDT TUE JUN 5 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WINDHAM COUNTY
EXPIRES AT 345 PM EDT...
THE SEVERE THUNDERSTORM IN NORTHERN WINDHAM COUNTY HAS MOVED OUT OF
THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING.
LAT...LON 4302 7251 4299 7280 4302 7269 4303 7268
4304 7270 4299 7285 4299 7287 4300 7285
4298 7298 4305 7269 4322 7266 4322 7245
$$
JPV/VTKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 1:59 PM EDT, 46 minutes earlier.
Area forecast discussion, Jun 5, 1:59 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 159 PM EDT TUE JUN 5 2007 .SYNOPSIS... A STRONG COLD FRONT WILL SWEEP ACROSS THE REGION THIS AFTERNOON ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...AND USHER IN MUCH COOLER AND LESS HUMID AIR WHICH WILL LAST THROUGH THE MID WEEK PERIOD...AS HIGH PRESSURE BUILDS ACROSS OUR REGION BEHIND THE FRONT. A LOW PRESSURE SYSTEM MOVING ACROSS EASTERN CANADA...WILL DRAG A WARM FRONT AND THEN A COLD FRONT THROUGH OUR REGION FRIDAY AND FRIDAY EVENING...BRINGING THE THREAT OF MORE SHOWERS AND THUNDERSTORMS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... VERY BUSY. SEVERE THUNDERSTORM WATCH #347 IN EFFECT UNTIL 7 PM FOR ALL OF FORECAST AREA EXCEPT HERKIMER COUNTY NY. 14Z ANALYSIS SHOWS STRONG COLD FRONT SLICING THROUGH WESTERN NEW YORK AND PENNSYLVANIA. AHEAD OF THE FRONT...SCATTERED SHOWERS WITH EMBEDDED THUNDER HAVE DEVELOPED IN CENTRAL NY...WITH LOW CLOUDS AND FOG DISSIPATING ACROSS EASTERN NEW YORK AND WESTERN NEW ENGLAND. WITH DEW POINTS IN THE LOWER 60S THROUGH OUR FORECAST AREA...AND SOME CLEARING OCCURRING...SBCAPE VALUES AROUND 1000-1500 J/KG WILL BE COMMON ESPECIALLY FROM THE HUDSON VALLEY SOUTH AND EAST. THIS IS WHERE THE BEST POTENTIAL FOR SEVERE THUNDERSTORMS WILL BE THIS AFTERNOON AND EARLY EVENING. WITH STRONG FORCING ALONG THE SURFACE COLD FRONT...AS WELL AS A POTENT UPPER LEVEL DISTURBANCE...THERE IS A CHANCE OF SEVERE STORMS ACROSS THE MOHAWK VALLEY AND WESTERN ADIRONDACKS AS WELL. 0-6KM BULK SHEAR VALUES OF 30-35 KTS ALONG WITH THE STRONG FORCING SHOULD ALLOW FOR ORGANIZATION OF STORMS INTO CLUSTERS/LINES...WITH DAMAGING WIND GUSTS THE MAIN THREAT AS 30-40 KT FLOW BETWEEN 500-700 MB WILL BE PRESENT. WBZERO HEIGHTS OF AROUND 9 KFT WILL RESULT IN A CHANCE OF HAIL AS WELL...POSSIBLY UP TO NICKEL SIZE IN SOME CELLS. MODERATE CAPE AND VERTICAL WIND SHEAR COMBINED WITH STRONG FORCING SHOULD RESULT IN A GOOD CHANCE FOR WIDESPREAD CONVECTION...WITH SCATTERED SEVERE THUNDERSTORMS. WILL BEEF UP WORDING IN FORECAST TO MENTION SEVERE POTENTIAL THIS AFTERNOON AND EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... SHOWERS AND THUNDERSTORMS WILL END FAIRLY QUICKLY THIS EVENING AND HAVE ONLY KEPT ENHANCED WORDING ACROSS FAR NE PORTION OF FA UNTIL 00Z. TONIGHT CLOUDS AND SOME WIND ARE EXPECTED TO PREVENT FROST IN ADIRONDACKS...BUT A VERY CHILLY START TO THE DAY ON WEDNESDAY WITH UPPER 30S AND 40S ACROSS BULK OF FA. DRY WEATHER IS EXPECTED THROUGH FIRST HALF OF THURSDAY NIGHT WITH A VERY CHILLY DAY ON WEDNESDAY FOLLOWED BY THE COLDEST NIGHT IN SEVERAL WEEKS WEDNESDAY NIGHT. NEARLY IDEAL RADIATIONAL COOLING CONDITIONS EXPECTED WEDNESDAY NIGHT WITH TEMPS IN THE 30S TO MID 40S. IN THE WESTERN ADIRONDACKS...FROST LOOKS TO BE ALMOST A CERTAINTY AS UPPER 20S TO LOW 30S SHOULD BE WIDESPREAD. TOO EARLY TO ISSUE A HEADLINE...BUT THIS WILL BE COVERED IN HWO. THURSDAY TEMPERATURES WILL MODERATE BACK TO MORE SEASONABLE LEVELS...WITH THE NEXT THREAT OF SHOWERS AND THUNDERSTORMS AHEAD OF A WARM FRONT MOVING THROUGH THE OHIO VALLEY DURING THE SECOND HALF OF THURSDAY NIGHT. && .LONG TERM /FRIDAY THROUGH TUESDAY/... SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS FRIDAY AFTERNOON INTO FRIDAY EVENING AHEAD OF A COLD FRONT. ON FRIDAY TEMPS MAY GET VERY WARM ONCE AGAIN AS BULK OF FA IN WARM SECTOR...SO 80S TO PERHAPS 90 ACROSS BULK OF FA. 0-3KM HELICITY VALUES IN 60-200 RANGE AND MLMU CAPES 1000-2000 J/KG. THUS FRIDAY AFTERNOON INTO FRIDAY EVENING LOOKS TO BE ACTIVE ONCE AGAIN. THE PERIOD FROM SATURDAY THROUGH MONDAY LOOKS TO BE MAINLY DRY WITH SEASONABLE TEMPS. && .AVIATION /18Z TUESDAY THROUGH SATURDAY/... CONDITIONS WILL GENERALLY BE VFR THIS AFTERNOON WITH AREAS OF MVFR AND ISOLATED IFR DUE TO CONVECTION. ONE AREA OF CONVECTION WAS AHEAD OF THE COLD FRONT MOVING FROM THE HUDSON VALLEY INTO WESTERN NEW ENGLAND WHILE A SECOND AREA OF CONVECTION WAS APPROACHING THE WESTERN MOHAWK VALLEY AND ADIRONDACKS MID AFTER NOON AND WILL MOVE ACROSS THE HUDSON VALLEY IN THE LATE AFTER NOON HOURS. SOME OF THESE STORMS HAVE HAD HAIL OR DOWNED TREES. THE FRONT WILL CROSS THE HUDSON VALLEY AROUND 2200 GMT WITH WINDS SHIFTING TO WEST AND GUSTING 15 TO 20 KNOTS. THE CLOUDS WILL BREAK FOLLOWING THE FRONTAL PASSAGE BUT MORE LOW CLOUDS ARE EXPECTED TO DROP INTO THE REGION AS THE UPPER TROF MOVES ACROSS. THE GOOD NEWS IS THAT CONDITIONS SHOULD BE UNFAVORABLE FOR FOG. WEDNESDAY SHOULD BE VFR WITH SCATTERED TO BROKEN CLOUDS AROUND 4000 FT ASL. OUTLOOK... .THU...VFR. NO SIG WX. .FRI...VFR. WDLY SCT PM -TSRAS. .SAT...VFR. .SUN...VFR. && .HYDROLOGY... YESTERDAYS 1 TO 3 INCHES OF RAINFALL FROM ALBANY AND POINTS EAST AND SOUTHWARD (WITH LOCALLY HIGHER AMOUNTS)...RESULTED IN SOME SIGNIFICANT WITHIN BANK RISES ON SELECT STREAMS AND RIVERS. FURTHER NORTH AND WEST...LESS THAN AN INCH OF RAIN FELL WITH LITTLE OR NO EFFECT ON WATERSHEDS. AVERAGE BASIN RAINFALLS TODAY ARE EXPECTED TO BE IN THE QUARTER TO HALF INCH RANGE AND SHOULD HAVE LITTLE FURTHER IMPACT ON MOST RIVERS AND STREAMS. A THUNDERSTORM CONTAINING LOCALLY HEAVIER RAINFALL COULD RESULT IN SMALLER STREAMS IN THE VICINITY RESPONDING BRIEFLY TO NEAR BANKFULL. AFTER THIS EVENING...DRY WEATHER IS EXPECTED WED AND THU SO ALL STREAMS AND RIVERS WILL RECEDE. THE NEXT CHANCE FOR SHOWERS AND STORMS IS FRIDAY. && .FIRE WEATHER... ANOTHER ROUND OF SHOWERS AND EVEN STORMS EXPECTED TODAY...ESPECIALLY AFTERNOON. WHILE THE RAIN WILL NOT BE AS EXTENSIVE AS YESTERDAY IT WILL KEEP VEGETATION SATURATED WITH LITTLE OPPORTUNITY FOR DRYING. A COLD FRONT WILL BRING A MARKED CHANGE TONIGHT AS OUR SOUTH WIND OF TODAY (AVERAGING AROUND 10 MPH) WILL SHIFT TO THE WEST WITH GUSTS TO 25 MPH LATE THIS AFTERNOON AND CONTINUING INTO EARLY TONIGHT BEFORE DIMINISHING OVERNIGHT. THUNDERSTORMS THIS AFTERNOON COULD PRODUCE HAIL AND BRIEF BUT MUCH STRONGER LOCAL GUSTS. THE BREEZE WILL PICK UP AGAIN ON WEDNESDAY AVERAGING 10 TO 20 MPH. RH VALUES WILL ONLY DROP TO 45 TO 60 PERCENT TODAY...CLOSER TO 70 IN THE ADIRONDACKS...RECOVER TO ABOUT 90 PERCENT TONIGHT THEN DROP TO BETWEEN 30 AND 40 PERCENT TOMORROW AFTERNOON...EXCEPT CLOSER TO 50 PERCENT OVER THE ADIRONDACKS. DRY TOMORROW WITH AND THURSDAY THUS GIVING ALL FUELS A CHANCE TO DRY OUT. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Jun 5, 12:26 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1226 PM EDT TUE JUN 5 2007 CTZ001-013-MAZ001-025-NYZ033-039>043-047>054-058>061-063>066-082>084- VTZ013>015-061100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-HAMILTON-SOUTHERN FULTON-MONTGOMERY- NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1226 PM EDT TUE JUN 5 2007 ...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL NEW YORK EXCEPT HERKIMER COUNTY...SOUTHERN VERMONT...BERKSHIRES AND LITCHFIELD COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN NEW YORK... ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON... MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY...SCHOHARIE ...ULSTER...WARREN...AND WASHINGTON. IN MASSACHUSETTS... BERKSHIRE. IN VERMONT... BENNINGTON...AND WINDHAM. NYZ032-038-061100- NORTHERN HERKIMER-SOUTHERN HERKIMER- 1226 PM EDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER COUNTY NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL OCCUR THIS AFTERNOON INTO EVENING AND SOME MAY BECOME STRONG PRODUCING GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... FROST IS POSSIBLE LATE WEDNESDAY NIGHT AS A CHILLY AIRMASS MOVES INTO THE REGION. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 5, 1:45 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL COVEVILLE 43.06N 73.60W
06/05/2007 E0.75 INCH SARATOGA NY TRAINED SPOTTER
&&Local storm report, Jun 5, 2:06 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
206 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL ANAQUASSACOOK 43.07N 73.31W
06/05/2007 E1.00 INCH WASHINGTON NY PUBLIC
&&Local storm report, Jun 5, 2:13 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
213 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL GREAT BARRINGTON 42.19N 73.36W
06/05/2007 E1.00 INCH BERKSHIRE MA LAW ENFORCEMENT
&&Special weather statement, Jun 5, 2:14 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 214 PM EDT TUE JUN 5 2007 NYZ084-VTZ013-051845- BENNINGTON VT-SOUTHERN WASHINGTON NY- 214 PM EDT TUE JUN 5 2007 ...STRONG THUNDERSTORMS IN BENNINGTON AND WASHINGTON COUNTIES... AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL... WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MANCHESTER TO SHAFTSBURY TO 8 MILES SOUTH OF CAMBRIDGE...OR ALONG A LINE EXTENDING FROM MANCHESTER TO 6 MILES SOUTHWEST OF ARLINGTON TO HOOSICK FALLS... AND MOVING NORTHEAST AT 30 MPH. THUNDERSTORMS WILL BE NEAR... MANCHESTER BY 220 PM EDT BENNINGTON...HIDDEN VALLEY...SHAFTSBURY AND MANCHESTER CENTER BY 225 PM EDT JPV/VTK
Special weather statement, Jun 5, 2:29 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 229 PM EDT TUE JUN 5 2007 VTZ015-051900- EASTERN WINDHAM VT- 229 PM EDT TUE JUN 5 2007 ...A STRONG THUNDERSTORM IN WINDHAM COUNTY... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR BRATTLEBORO...OR ABOUT OVER BRATTLEBORO...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF PUTNEY BY 250 PM EDT JPV/VTK
Local storm report, Jun 5, 2:33 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
233 PM EDT TUE JUN 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG HOOSICK 42.86N 73.33W
06/05/2007 RENSSELAER NY COUNTY OFFICIAL
WIRES AND TREES DOWN
&&The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:38 AM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 52 min |
| Jun 5, 11:41 AM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| Jun 5, 11:44 AM EDT | Severe Thunderstorm Warning | ALY | Schenectady | 31 min |
| Jun 5, 12:21 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 54 min |
| Jun 5, 12:28 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 47 min |
| Jun 5, 12:52 PM EDT | Severe Thunderstorm Warning | ALY | Albany | 38 min |
| Jun 5, 1:09 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 66 min |
| Jun 5, 1:11 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga | 49 min |
| Jun 5, 1:14 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 46 min |
| Jun 5, 1:16 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 59 min |
| Jun 5, 1:57 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 48 min |
| Jun 5, 1:07 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 53 min |
Nearby
Severe Thunderstorm Warnings in New York, 2007Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.